# SDR QXEA2010030800158

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 21,969 hours, 22,793 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 1 Bleed Sys
- Part time: 15 hours, 15 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - NR 1 BLEED HOT CAUTION ILLUMINATED IN CRUISE, TURNED NR 1 BLEED OFF AND CAUTION LIGHT WENT OUT AFTER 8 MINUTES.  TURNED NR 1 BLEED SWITCH BACK ON AND NR 1 BLEED CAUTION ILLUMINATED AGAIN AFTER ABOUT 5 MINUTES.  DIVERTED TO PDX.  LANDING UNEVENTFUL.  REPLACED L NAPRSOV AND L HPSOV.  PERFORMED OPS TEST OF BLEED AIR SYSTEM IAW AMM TASK 36-11-00-710-802.  FAULT DID NOT RE-OCCUR.  OPS TEST GOOD.  RETURNED TO SERVICE.
